Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the local coefficient problem


Author: Roger N. Pederson
Journal: Proc. Amer. Math. Soc. 20 (1969), 345-347
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0236371-1
MathSciNet review: 0236371
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, S.-B. Preuss. Akad. Wiss. 138 (1916), 940-955.
  • [2] K. Loewner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), 103-121. MR 1512136
  • [3] P. R. Garabedian and M. Schiffer, A proof of the Bieberbach conjecture for the fourth coefficient, J. Rational Mech. Anal. 4 (1955), 427-465. MR 0070712 (17:24e)
  • [4] P. R. Garabedian, G. G. Ross and M. Schiffer, On the Bieberbach conjecture for even $ n$, J. Math. Mech. 14 (1965), 975-988. MR 0182725 (32:207)
  • [5] P. R. Garabedian and M. Schiffer, The local maximum theorem for the coefficients of univalent functions, Arch. Rational. Mech. Anal. 26 (1967), 1-31. MR 0225994 (37:1584)
  • [6] E. Bombieri, On the local maximum of the Koebe function, Inventiones Math. 4 (1967), 26-67. MR 0218549 (36:1635)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236371-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society